# SDR R61A201308140744

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  LT WING RIB 10 EXTENSION IS CRACKED GOING FORWARD AND AFT FROM UPPER SKIN HI-LOC HOLE THIRD FROM AFT SIDE CRACK LENGTH .240 FROM AFT EDGE OF HOLE, .200 FROM FORWARD EDGE OF HOLE.  MX R & R RIB 10 IAW SRM 51-4-02, 51-40-01, 51-43-02. PN 170-32161-611 RIB 10.
